Differential and Integral Equations

Stationary patterns in one-predator, two-prey models

Zhigui Lin and Michael Pedersen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Weakly-coupled elliptic system describing models of simple three-species food webs such as the one-predator, two-prey model is discussed. We show that there is no nonconstant solution if diffusions or interspecific competitions are strong, or if the intrinsic growths of the prey are slow and the intrinsic drop rates of predator are fast.

Article information

Differential Integral Equations, Volume 14, Number 5 (2001), 605-612.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B35: Stability 35K60: Nonlinear initial value problems for linear parabolic equations 92D25: Population dynamics (general)


Pedersen, Michael; Lin, Zhigui. Stationary patterns in one-predator, two-prey models. Differential Integral Equations 14 (2001), no. 5, 605--612. https://projecteuclid.org/euclid.die/1356123259

Export citation